# SDR SWIA2018022144309

- Difficulty date: January 25, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 35,880 hours, 30,449 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON BOTTOM OUTBOARD LEADING EDGE SKIN IS CHAFED.  REPLACED THE SKIN IAW SRM.
